×

zbMATH — the first resource for mathematics

Potential kernels for recurrent Markov chains. (English) Zbl 0137.11803

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hunt, G.A; Hunt, G.A; Hunt, G.A, Markov processes and potentials III, Illinois J. math., Illinois J. math., Illinois J. math., 2, 151-213, (1958) · Zbl 0100.13804
[2] Hunt, G.A, Markov chains and martin boundaries, Illinois J. math., 4, 313-340, (1960) · Zbl 0094.32103
[3] Doob, J.L, Discrete potential theory and boundaries, J. math. mech., 8, 433-458, (1959) · Zbl 0101.11503
[4] Spitzer, F, Some properties of recurrent random walk, Illinois J. math., 5, 234-245, (1961) · Zbl 0109.36201
[5] Spitzer, F, Recurrent random walk and logarithmic potential, () · Zbl 0107.35505
[6] \scSpitzer, F., Hitting probabilities. To appear.
[7] Kemeny, J.G; Snell, J.L, Potentials for denumerable Markov chains, Bull. am. math. soc., 67, 120-122, (1961) · Zbl 0105.33104
[8] Kemeny, J.G; Snell, J.L, Potentials for denumerable Markov chains, J. math. anal. appl., 3, 196-260, (1961) · Zbl 0105.33103
[9] Kemeny, J.G; Snell, J.L, Notes on discrete potential theory, J. math. anal. appl., 3, 117-121, (1961) · Zbl 0105.33105
[10] Kemeny, J.G; Snell, J.L, On Markov chain potentials, Ann. math. statist., 32, 709-715, (1961) · Zbl 0105.33102
[11] \scKemeny, J. G., and Snell, J. L., The potential principles for recurrent Markov chains. To appear.
[12] Kemeny, J.G; Snell, J.L, Boundary theory for recurrent Markov chains, Trans. am. math. soc., 106, 495-520, (1963) · Zbl 0115.13604
[13] Hoeffding, W, On sequences of sums of independent random vectors, () · Zbl 0211.20605
[14] Orey, S, Sums arising in the theory of Markov chains, (), 847-856 · Zbl 0109.11704
[15] Derman, C, A solution to a set of fundamental equations in Markov chains, (), 332-334 · Zbl 0058.34504
[16] Harris, T.E, The existence of stationary measures for certain Markov processes, (), 113-124 · Zbl 0072.35201
[17] Doob, J.L, Corrections to discrete potential theory and boundaries, J. math. mech., 8, 993, (1959)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.